All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am a 30-year-old female. I do not have my bowel movements for few days. I was advised to take Cephalexin for E.coli present in my urine. My doctor advised me to take Ciprofloxacin. I do not have any side effects from these medications. But I have lower left abdominal cramps and it go... Read Full »
Answer: Hi, Welcome to icliniq.com. I hope that you do not have these symptoms for a long time. Antibiotics can cause some amount of bowel upset. But mostly it causes diarrhea. I suggest you continue drinking plenty of water and avoid taking processed carbohydrates. Miralax or Polyethylene glycol is a goo... Read Full »
Query: Hi doctor,I am a 22 year old male, and I have an unusual problem of bowel movements. Every morning, I feel I have incomplete motion. I cannot say it is constipation, but the stool does not come out completely. Even after defecating, I still have an urge to defecate more. Then after taking breakf... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your question. The feeling of an incomplete bowel movement that you describe is called tenesmus in medicine. Tenesmus, as well as urgency, has quite a few possible causes, but by far the most common is the irritable and inflammatory bowel syndromes. Irritab... Read Full »